An Algebraic Surface with \(K\) ample, \((K^2)= 9, p_g = q = 0\)

DSpace/Manakin Repository

An Algebraic Surface with \(K\) ample, \((K^2)= 9, p_g = q = 0\)

Show simple item record Mumford, David Bryant 2010-02-02T15:52:03Z 1979
dc.identifier.citation Mumford, David B. 1979. An algebraic surface with \(K\) ample, \((K^2)= 9, p_g = q = 0\). American Journal of Mathematics 101(1): 233-244. en_US
dc.identifier.issn 0002-9327 en_US
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Johns Hopkins University Press en_US
dc.relation.isversionof doi:10.2307/2373947 en_US
dc.relation.hasversion en_US
dash.license LAA
dc.title An Algebraic Surface with \(K\) ample, \((K^2)= 9, p_g = q = 0\) en_US
dc.type Journal Article en_US
dc.description.version Version of Record en_US
dc.relation.journal American Journal of Mathematics en_US Mumford, David Bryant 2010-02-02T15:52:03Z

Files in this item

Files Size Format View
Mumford_AlgSurfaceKAmple.pdf 585.8Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [8255]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record


Search DASH

Advanced Search